# SDR 06FDEA1892

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR  POS PT1, PREVIOUS REPAIR FOUND LOCATED ON RIGHT SIDE MCD FLOORBEAM FS 1870, FS 34 AND Y56 TO Y79.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 53-10-15 FIG.201 SHEET 2  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
